Alert archive / Kentucky / River Flood Warnings in 2013
River Flood Warning 7, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Mar 18, 2013, 1:02 PM EDT for Bourbon County, Kentucky. It took effect at Mar 18, 2013, 2:00 PM EDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2013, 1:02 PM EDT (17:02 UTC)
- In effect from
- Mar 18, 2013, 2:00 PM EDT
- Expired
- Mar 19, 2013, 7:18 PM EDT
- In force
- 29 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bourbon County, KY
The radar
The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stoner Creek at Paris (PRSK2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
605
WGUS43 KLMK 181702
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
102 PM EDT MON MAR 18 2013
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
.Heavy rain and runoff over the last several hours is causing the river
to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued Monday evening.
&&
KYC017-190502-
/O.NEW.KLMK.FL.W.0007.130318T1936Z-130319T1200Z/
/PRSK2.1.ER.130318T1936Z.130318T2100Z.130318T2339Z.NO/
102 PM EDT MON MAR 18 2013
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Stoner Creek at Paris.
* UNTIL TUESDAY MORNING.
* At 1:00 PM Monday the stage was 16.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and
continue to rise to near 18.4 feet overnight. The
river will fall below flood stage by Tuesday morning.
* Impact...At 18.0 feet...Water floods a few low roads on right bank
of creek.
* Flood History...This crest compares to a previous crest of 18.1
feet on Mar 5 2008.
&&
LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
3816 8425 3804 8413
$$5 follow-up statements
812
WGUS43 KLMK 181706
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTION
NATIONAL WEATHER SERVICE LOUISVILLE, KY
106 PM EDT MON MAR 18 2013
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
.Heavy rain and runoff over the last several hours is causing the
river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued Monday evening.
&&
KYC017-190106-
/O.EXT.KLMK.FL.W.0007.130318T1800Z-130319T1200Z/
/PRSK2.1.ER.130318T1800Z.130318T2100Z.130318T2339Z.NO/
106 PM EDT MON MAR 18 2013
The Flood Warning continues for
the Stoner Creek at Paris.
* UNTIL TUESDAY MORNING.
* At 1:00 PM Monday the stage was 16.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and
continue to rise to near 18.4 feet overnight. The
river will fall below flood stage by tomorrow morning.
* Impact...At 18.0 feet...Water floods a few low roads on right bank
of creek.
* Flood History...This crest compares to a previous crest of 18.1
feet on Mar 5 2008.
&&
LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
3816 8425 3804 8413
$$339 WGUS83 KLMK 182302 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 702 PM EDT MON MAR 18 2013 ...The Flood Warning continues for the following rivers in Kentucky... Stoner Creek at Paris affecting the following counties in Kentucky...Bourbon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Never attempt to cross any flooding roads. This is especially dangerous at night. Continue to monitor NOAA Weather radio or commercial broadcasts for further information. If you are affected by these crests take any necessary precautions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. The next statement will be issued by Tuesday morning. && KYC017-191302- /O.EXT.KLMK.FL.W.0007.000000T0000Z-130319T1930Z/ /PRSK2.1.ER.130318T1937Z.130318T2240Z.130319T0451Z.NO/ 702 PM EDT MON MAR 18 2013 The Flood Warning continues for the Stoner Creek at Paris. * UNTIL TUESDAY AFTERNOON. * At 6:40 PM Monday the stage was 18.8 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is near crest and will begin to all later tonight. * Impact...At 18.0 feet...Water floods a few low roads on right bank of creek. * Flood History...This crest compares to a previous crest of 18.7 feet on Dec 9 2009. $$
313 WGUS83 KLMK 190159 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 959 PM EDT MON MAR 18 2013 ...The Flood Warning continues for the following rivers in Kentucky... Stoner Creek at Paris Licking River at Blue Licks Spring affecting the following counties in Kentucky...Bourbon...Nicholas... Robertson. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Never attempt to cross any flooding roads. This is especially dangerous at night. Continue to monitor NOAA Weather radio or commercial broadcasts for further information. If you are affected by these crests take any necessary precautions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. The next statement will be issued Tuesday morning. && KYC017-191459- /O.EXT.KLMK.FL.W.0007.000000T0000Z-130319T1900Z/ /PRSK2.1.ER.130318T1937Z.130319T0400Z.130319T1012Z.NO/ 959 PM EDT MON MAR 18 2013 The Flood Warning continues for the Stoner Creek at Paris. * UNTIL TUESDAY AFTERNOON. * At 9:40 PM Monday the stage was 19.3 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 19.6 feet by after midnight Tuesday. * Impact...At 20.0 feet...Water enter yards of homes downstream of water plant. Parts of the Garrard Park flood. * Flood History...This crest compares to a previous crest of 19.6 feet on Apr 24 2011. $$ KYC181-201-191459- /O.EXT.KLMK.FL.W.0008.130319T0157Z-130319T1900Z/ /BLSK2.1.ER.130319T0017Z.130319T0600Z.130319T1300Z.NO/ 959 PM EDT MON MAR 18 2013 The Flood Warning continues for the Licking River at Blue Licks Spring. * UNTIL TUESDAY AFTERNOON. * At 9:00 PM Monday the stage was 25.4 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 25.5 feet by after midnight Tuesday. * Impact...At 25.0 feet...Cropland flooding begins. * Flood History...This crest compares to a previous crest of 25.4 feet on May 4 2011. $$
443 WGUS83 KLMK 191548 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1148 AM EDT TUE MAR 19 2013 ...The Flood Warning continues for the following rivers in Kentucky... Stoner Creek at Paris affecting the following counties in Kentucky...Bourbon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Never attempt to cross any flooding roads. This is especially dangerous at night. Continue to monitor NOAA Weather radio or commercial broadcasts for further information. If you are affected by these crests take any necessary precautions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. The next statement will be issued this evening. && KYC017-192321- /O.EXT.KLMK.FL.W.0007.000000T0000Z-130319T2321Z/ /PRSK2.1.ER.130318T1937Z.130319T1130Z.130319T1721Z.NO/ 1148 AM EDT TUE MAR 19 2013 The Flood Warning continues for the Stoner Creek at Paris. * UNTIL THIS EVENING. * At 11:30 AM Tuesday the stage was 19.3 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this evening. $$ RL
850
WGUS83 KLMK 192318
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
718 PM EDT TUE MAR 19 2013
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Stoner Creek at Paris
affecting the following counties in Kentucky...Bourbon.
&&
KYC017-192348-
/O.CAN.KLMK.FL.W.0007.000000T0000Z-130319T2321Z/
/PRSK2.1.ER.130318T1937Z.130319T1130Z.130319T2105Z.NO/
718 PM EDT TUE MAR 19 2013
The flood warning is cancelled for
the Stoner Creek at Paris.
* At 7:00 PM Tuesday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 5:05 PM Tuesday.
* Forecast...The river will continue to fall to 14.8 feet by
Wednesday morning.
&&
LAT...LON 3811 8401 3823 8414 3835 8422 3829 8433
3816 8425 3804 8413
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 18, 10:01 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Mar 18, 10:01 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1001 AM EDT MON MAR 18 2013 .Forecast Update... Issued at 1000 AM EDT Mon Mar 18 2013 Just a quick update to mention that a severe thunderstorm watch box was issued a little after 9 for the border counties in our southeast. Line coming out of Nashville is producing some damage. The threat for damage should quickly leave our area as the line progresses eastward, so likely will be clearing the watch over the next couple of hours for our region. Based on mesonet data, the best chance for surface-based storms looks to be over Clinton, where temperatures are in the lower 60s. We may get some hail out of storms just north and west of Clinton. Issued at 825 AM EDT Mon Mar 18 2013 Updated the forecast for trends in obs and winds. Overall bumped highs down a category, which may not be enough for my northwest forecast area. Still watching the line of storms over western Tennessee, to see how much of that will get into our southern forecast area. Most of our area has been worked over, but more unstable air will get advected in to our border counties with Tennessee, which could allow some stronger wind gusts down there. Likely will be issuing updates frequently through the morning to match obs. && .Short Term (Now through Tuesday)... Issued at 305 AM EDT Mon Mar 18 2013 Surface warm front is now starting to make some northward progress early this morning. The front is currently located from near Dyersburg, Tennessee eastward through Nashville down towards Chattanooga. All of the available guidance suggests that this front should start to surge northward/northeastward over the next several hours as the low-level jet axis pushes on off to the east. Much of our area remains dry this morning. However, with the cold front just off to the west, showers and thunderstorms across western Kentucky will move eastward through the remainder of the overnight hours. So, we expect precipitation coverage to expand quite a bit in areas west of I-65. Further east, isolated to scattered showers will be possible within the warm air advection scheme and increasing isentropic lift. Temperatures have been very slowly creeping upward with southern Indiana and the northern half of Kentucky in the upper 30s...while southern Kentucky is generally in the lower 40s. With the warm front surging northward, we should see temperatures across the south start to spike up in the next couple of hours with readings warming to the lower 50s in the south and lower-middle 40s in the north. For today, the multi-model short term consensus is in agreement with the surface cold front pushing eastward into the region later this morning. Widespread shower and scattered thunderstorms will accompany the front as it pushes through our forecast area. Out ahead of this front, we should see dewpoints pool into the mid-upper 50s. This combined with some diurnal heating will lead to surface based instability developing...especially across our southeastern third of the forecast area. As this destabilization occurs, the wind field will strengthen quite a bit. Forecast soundings suggest show a weakly veering wind field with height developing but speed shear is plentiful. This should support organized storm development...mainly across south-central KY. Given the shear and instability forecast, it appears that small scale lines of convection with short bowing segments will probably be the most likely convective mode supporting a damaging wind threat across southern/southeastern Kentucky. Convection should push east of the area later this afternoon as the cold front clears the area. Temperatures will feature a gradient across the region with highs in the lower-middle 50s in the northwest with readings generally along and southeast of the Ohio River warming into the upper 50s to the lower 60s. The warmest readings would be down in the Lake Cumberland region where mid-upper 60s will be possible. As the cold front pushes east of the area this evening, precipitation will end from west to east and winds will shift from the southwest to the northwest and remain gusty as the pressure gradient will remain rather tight in the post frontal airmass. Low-level moisture will remain in place so cloud cover will be likely this evening with clearing commencing from west to east overnight. Lows will drop into the upper 20s across southern Indiana tonight with lower 30s expected across Kentucky. High pressure will build into the region for Tuesday with mostly sunny conditions expected. Temperatures will remain below normal with highs in the upper 40s across southern Indiana and the northern half of Kentucky. In areas south of the BG/WK parkways, lower 50s still look attainable Tuesday afternoon. .Long Term (Tuesday Night through Sunday)... Issued at 310 AM EDT Mon Mar 18 2013 The long term will start out with northwesterly flow aloft and a quick moving shortwave traveling through this flow. Most of the models indicate the area could see some precipitation from the wave late Tuesday night through Wednesday morning. The soundings show the column moistening, with deep enough moisture for ice crystals. Will therefore include a slight chance for snow showers across the region during this time period. There may be some very light accumulations with this snow, but these would be short lived as temperatures will rise into the 40s by Wednesday afternoon. Surface high pressure ridging in from the northwest will keep things dry Wednesday night through Thursday. Temperatures Wednesday night will be quite cold, dropping into the lower to mid 20s. Thursday will see highs in the upper 30s to lower 40s. Thursday night into the weekend a broad low pressure system will develop over Texas and slowly shift east. The ECMWF continues to keep this system suppressed well to the south while the GFS tries to bring it further to the north and then develop a stronger system across the central CONUS later in the weekend. Will continue to lean more towards the ECMWF with this forecast and keep pops on the lower end and more suppressed to the south Friday through the weekend. Temperatures will remain well below climatological normals for this time of year with highs in the mid to upper 40s and lows in the lower 30s. With lows dropping into the lower 30s, any precipitation overnight could result in a rain/snow mix or all snow at times. However, the forecast remains rather uncertain for this weekend, so it is likely to change as the models get a better handle on the situation. && .Aviation (12Z TAF Issuance)... Issued at 648 AM EDT Mon Mar 18 2013 Large area of showers with embedded thunderstorms will continue to move across the region this morning. With the cold front still west of the area, another round of showers and storms is expected later this morning and into the afternoon hours as the actual front sweeps through the region. Ceilings through the period will generally be in the low end of the MVFR range and may drop occasionally into the high end of the IFR range at times. Surface winds will generally be out of the southeast but veer to the southwest over the next few hours. Sustained winds of 10-15kts with gusts up to 20-25kts will be possible. The winds will shift to the west and northwest after the front clears the area this afternoon. Conditions should start to improve from west to east late this afternoon after the cold front passes through. The latest data suggests that a period of MVFR ceilings will be likely in the post frontal airmass with conditions improving late tonight as drier air pushes in from the northwest. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Updates..........RJS Short Term.......MJ Long Term........EER Aviation.........MJ
Hazardous weather outlook, Mar 18, 11:29 AM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1129 AM EDT MON MAR 18 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>077-191530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA 1129 AM EDT MON MAR 18 2013 /1029 AM CDT MON MAR 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT PASSES THROUGH THE OUTLOOK AREA TODAY. WHILE THE THREAT FOR SEVERE WEATHER LOOKS LIMITED TO THE LAKE CUMBERLAND REGION...THE HEAVY RAINS OVERNIGHT AND ADDITIONAL RAINS TODAY MAY CAUSE SOME NUISANCE FLOODING ON ROADS AND SMALL STREAMS TO BE FULL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ078-081-082-191530- RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...JAMESTOWN...BURKESVILLE...ALBANY 1029 AM CDT MON MAR 18 2013 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT PASSES THROUGH THE OUTLOOK AREA TODAY. A FEW OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT AND HAIL THE SIZE OF QUARTERS OR SMALLER A SECONDARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ/EER/RJS
In the hours before
Local storm report, Mar 18, 11:34 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD LEXINGTON 38.04N 84.46W
03/18/2013 FAYETTE KY PUBLIC
REPORT VIA FACEBOOK OF WATER COVERING SPURR ROAD NEAR
GEORGETOWN ROAD
&&
EVENT NUMBER LMK1300138
LGLocal storm report, Mar 18, 11:46 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 AM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM FLOOD 5 N PRICES MILL 36.76N 86.72W
03/18/2013 SIMPSON KY DEPT OF HIGHWAYS
WATER OVER ROAD HIGHWAY 103 AND 100 INTERESECTION
&&
EVENT NUMBER LMK1300139
JSDLocal storm report, Mar 18, 11:50 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1150 AM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM FLOOD 4 NW WINDSOR 37.17N 84.97W
03/18/2013 CASEY KY DEPT OF HIGHWAYS
WATER OVER HIGHWAY 1640 NEAR PUMKIN CHAPEL
&&
EVENT NUMBER LMK1300140
JSDLocal storm report, Mar 18, 12:11 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1211 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM FLOOD LEXINGTON 38.04N 84.46W
03/18/2013 FAYETTE KY PUBLIC
PICTURE OF STREET FLOODING ON UK CAMPUS VIA TWITTER
&&
EVENT NUMBER LMK1300141
LGLocal storm report, Mar 18, 12:18 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1218 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM FLOOD EDMONTON 36.98N 85.62W
03/18/2013 METCALFE KY EMERGENCY MNGR
THE EMERGENCY MANAGEMENT REPORTED 7 COUNTY ROADS AND 2
STATE ROADS CURRENTLY IMPASSABLE ACROSS THE COUNTY DUE
TO MINOR FLOODING. THE KENTUCKY MESONET SITE 5 MILES
WEST OF EDMONTON MEASURED 2.7 INCHES OF RAIN IN AROUND 6
HOURS.
&&
EVENT NUMBER LMK1300142
JSDLocal storm report, Mar 18, 12:23 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM FLOOD 5 S COLUMBIA 37.03N 85.31W
03/18/2013 ADAIR KY TRAINED SPOTTER
CREEK REPORTED TO BE OVERFLOWING...FLOODING KY 61 SOUTH
AT J C LASLEY ROAD
&&
EVENT NUMBER LMK1300143
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 4:42 AM EDT | Special Weather Statement | LMK | Monroe | 28 min |
| Mar 18, 5:39 AM EDT | Special Weather Statement | LMK | Casey, Lincoln | 31 min |
| Mar 18, 5:43 AM EDT | Special Weather Statement | LMK | Anderson, Franklin, Marion, Shelby, Taylor, Washington | 32 min |
| Mar 18, 5:49 AM EDT | Special Weather Statement | LMK | Jessamine | 31 min |
| Mar 18, 6:07 AM EDT | Special Weather Statement | LMK | Boyle, Fayette, Garrard, Jessamine, Mercer, Scott and 1 more | 28 min |
| Mar 18, 6:32 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Garrard, Lincoln, Madison, Nicholas | 33 min |
| Mar 18, 7:14 AM EDT | Special Weather Statement | LMK | Green, Taylor | 46 min |
| Mar 18, 7:19 AM EDT | Special Weather Statement | LMK | Adair, Metcalfe, Monroe | 31 min |
| Mar 18, 7:41 AM EDT | Special Weather Statement | LMK | Boyle, Casey, Clark, Garrard, Jessamine, Lincoln and 1 more | 44 min |
| Mar 18, 7:52 AM EDT | Special Weather Statement | LMK | Allen, Barren, Metcalfe | 28 min |
| Mar 18, 8:05 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Breckinridge, Bullitt, Butler, Clark and 26 more | 3 hr |
| Mar 18, 8:16 AM EDT | Special Weather Statement | LMK | Simpson | 29 min |
| Mar 18, 8:20 AM EDT | Special Weather Statement | LMK | Adair, Cumberland, Monroe, Russell | 45 min |
| Mar 18, 8:47 AM EDT | Special Weather Statement | LMK | Allen, Monroe | 43 min |
| Mar 18, 9:17 AM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 43 min |
| Mar 18, 9:31 AM EDT | Special Weather Statement | LMK | Adair, Green, Metcalfe, Taylor | 29 min |
| Mar 18, 9:33 AM EDT | Special Weather Statement | LMK | Simpson | 32 min |
| Mar 18, 9:57 AM EDT | Special Weather Statement | LMK | Russell | 43 min |
| Mar 18, 10:30 AM EDT | Special Weather Statement | LMK | Cumberland, Metcalfe, Monroe, Russell | 45 min |
| Mar 18, 10:34 AM EDT | Areal Flood Advisory | LMK | Adair, Allen, Barren, Boyle, Casey, Clinton and 13 more | 6 hr |
| Mar 18, 11:03 AM EDT | Areal Flood Warning | LMK | Adair, Allen, Barren, Casey, Cumberland, Green and 6 more | 3 hr |
| Mar 18, 11:15 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Bullitt, Butler, Clark, Edmonson and 17 more | 4 hr |
| Mar 18, 11:15 AM EDT | Special Weather Statement | LMK | Clinton, Cumberland | 30 min |
| Mar 18, 12:27 PM EDT | River Flood Advisory | LMK | Ohio | 10 hr |
| Mar 18, 6:46 PM EDT | River Flood Advisory | LMK | Nicholas, Robertson | 4 hr |
| Mar 18, 7:17 PM EDT | River Flood Warning | LMK | Nicholas, Robertson | 50 hr |
Nearby
River Flood Warnings in Kentucky, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.